MAUDE Adverse Event Report: CORIN LTD MOBILIT; CUP CEMENTLESS CUP TI + HAP

CORIN LTD MOBILIT; CUP CEMENTLESS CUP TI + HAP
Model Number HDM654
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information, including confirmation of the explanted parts, confirmation of the date of revision, lot codes, operative notes, x-rays and medical history of the patient, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The appropriate device details have been requested.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Mobilit revision of the cup, ecima insert and head after approximatively 9 days due to fracture at the level of the acetabulum.Note: this is a regularization within the framework of a clinical study following a change in our event monitoring process of sae from clinical study.

Brand Name
MOBILIT
Common Device Name
CUP CEMENTLESS CUP TI + HAP
Manufacturer (Section D)
CORIN LTD
the corinium centre
gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
gloucestershire GL71Y J
UK   GL71YJ
Manufacturer Contact
franck didier
the corinium centre
gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24998980
Report Number9614209-2026-00053
Device Sequence Number13200887
Product Code LZO
UDI-Device Identifier05056139200908
UDI-Public05056139200908
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHDM654
Device Catalogue NumberNOT APPLICABLE
Device Lot Number597305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOBILIT / INSERT: HDM2854 LOT 608833.; TRINITY / HEAD: E321.128 LOT 607733.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight162 LB